I was experiencing burning symptoms for two weeks. Last Monday went to the ER and they prescribe me with Omeprazole 20 mg. on Wednesday went to specialist and he told to also take IBgard. I started to have severe diarrhea on Wednesday afternoon. There are messages in all over every single paper that I have that I should call my doctor if I have severe diarrhea while taking Omeprazole. One of the nurses called me back and she told me to stop taking the IBGard and I did. I'm still having severe and watery diarrhea. Today Is Saturday Morning and I have gone to the bathroom twice. I'm worried. All of the papers say that this might lead to something bad. I have been watching what I eat so I don't trigger the symptoms but sometimes it doesn't matter what I eat I still feel the burning. I would appreciate an opinion on this. Is the weekend and I feel like I should be doing something about it. Thank you all.
Anytime you experience a side effect from a med you should stop taking it and call the Dr.....not sure why you were not told to stop both meds.....I would call the Dr office back and let them know you continue with the same issues with stopping the one med.....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.